Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: First time Parnate -- common side effects? SLS

Posted by Girlnterrupted78 on August 21, 2009, at 18:28:16

In reply to Re: First time Parnate -- common side effects?, posted by SLS on August 21, 2009, at 18:15:10

> Well, luck you.
>
> I'm sorry I couldn't be of more help.

Oops, that was actually a typo. It was supposed to be "lucky you" that you were able to have more productive workouts on Parnate, without a hint of asthenia.

For some reason I thought you were still on Parnate. I might have read an old post of yours that gave me that idea. Did you stop it? Were you the one on Parnate + Nortriptyline? What ended up happening?

Thanks for trying to help.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Girlnterrupted78 thread:913243
URL: http://www.dr-bob.org/babble/20090818/msgs/913386.html